| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implantation procedure, the lens got stuck during implantation.Additional information has been received stating the lens was inserted and removed partially.There was no further impact to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).